MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP
Health Effect - Clinical Code Pain (1994)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient had undergone a reverse total shoulder arthroplasty, (b)(6) 2018.The patient was experiencing pain with shoulder pain from impingement.Ct/mri were performed by the original surgeon and a decision was made to perform a revision procedure, (b)(6) 2020.During the revision procedure the surgeon explanted the ar-9503s-03 (lot170137113) and ar-9504s-04 (lot 170147116).To complete the procedure the surgeon swapped an inferior glenosphere and put in a new poly the same size.The same surgeon performed both procedures.The same arthrex sales representative was present for both procedures.Per facility the devices will not be returned.

Brand Name
HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10730284
Report Number1220246-2020-02246
Device Sequence Number3457317
Product Code PHX
UDI-Device Identifier00888867061293
UDI-Public00888867061293
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberHUMERAL INSERT S/36 +3 TO FIT IN 36 CUP
Device Catalogue NumberAR-9503S-03
Device Lot Number170137113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;